MAUDE Adverse Event Report: JJGC S.A. Gm Helix Lg Implant, Ti, 3.75x20; Endosseous Dental Implant

JJGC S.A. Gm Helix Lg Implant, Ti, 3.75x20; Endosseous Dental Implant
Catalog Number 109.1043
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Fibrosis (3167); Hyperresponsive to stimuli (4538)
Date of Event 01/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025 in ada 4.Details of surgery: primary stability not achieved.On (b)(6) 2026, loss of osseointegration was verified.Patient presented with fair oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: mobility and increased sensitivity.No further patient complications were reported.

Brand Name
Gm Helix Lg Implant, Ti, 3.75x20
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key50197201
Report Number0001222315-2026-002410
Device Sequence Number10366019
Product Code DZE
UDI-Device Identifier07899878031871
UDI-Public07899878031871
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/10/2026
Report Date (Section F) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number109.1043
Device Lot NumberGETA6
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/16/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/10/2026
Device Age20 MO
Event Location Other
Date Report to Manufacturer07/16/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale